MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Codes Inability to Auto-Fill (1044); Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs100 intra aortic balloon pump (iabp) displayed an automatic balloon charging failure message during system testing.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.It was reported by the customer that before use, the cs100 intra-aortic balloon pump (iabp) had a fault #57 (autofill failure).There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The user reported that upon starting the tests, it displayed the message "automatic charging failure" without any trigger signal.Functional tests were performed without detecting any anomaly.Equipment is operational.The fse could not confirm the issue.No parts were replaced.The unit passed all functional and safety checks to factory specification.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Due to characterization limit e1: contact number: (b)(6).Updated fields; b4, g3, g6, h2, h11.Corrected fields: b5, e1 initial reporter name and mail id, h6 (medical device problem, health effect).
 
Event or Problem Description
It was reported that the cs100 intra aortic balloon pump (iabp) displayed an automatic balloon charging failure message during system testing.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 investigation type.The user reported that upon startup, the cs100 displayed the message ¿automatic charging failure¿, without any trigger signal.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse confirmed fault 57 had occurred, corresponding to autofill failure.However, functional tests were performed without detecting any anomaly.The fse could not reproduce the autofill failure.No parts were replaced.The unit passed all functional and safety checks to factory specification.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24276497
Report Number2249723-2026-0001111
Device Sequence Number9802741
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public(01)10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/05/2026
03/23/2026
03/31/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/11/2026
03/23/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown